# SDR CA060531003

- Difficulty date: May 25, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 16,479 hours
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 899353
- Condition: Cracked
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER ASSEMBLY NR 2 HEAD FOUND CRACKED BETWEEN SPARK PLUG HOLES.  OH ASSEMBLY INSTALLED.
